# SDR AALA20110513AFW05

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 94,074 hours, 15,286 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT STATION 325 FLOORBEAM UPPER CAP HORIZONTAL FLANGE UPPER SURFACE AT RIGHT BUTTLINE 41.  REMOVED CORROSION AND ACCOMPLISHED DOUBLER REPAIR EA B767-53-016297.
